Generalized Bilinear Differential Operators, Binary Bell Polynomials, and Exact Periodic Wave Solution of Boiti-Leon-Manna-Pempinelli Equation
Huanhe Dong,
Yanfeng Zhang,
Yongfeng Zhang and
Baoshu Yin
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We introduce how to obtain the bilinear form and the exact periodic wave solutions of a class of ( )-dimensional nonlinear integrable differential equations directly and quickly with the help of the generalized -operators, binary Bell polynomials, and a general Riemann theta function in terms of the Hirota method. As applications, we solve the periodic wave solution of BLMP equation and it can be reduced to soliton solution via asymptotic analysis when the value of is 5.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/738609.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/738609.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738609
DOI: 10.1155/2014/738609
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().